Open Access
Translator Disclaimer
2013 Estimate of Number of Periodic Solutions of Second-Order Asymptotically Linear Difference System
Honghua Bin, Zhenkun Huang
Abstr. Appl. Anal. 2013(SI40): 1-8 (2013). DOI: 10.1155/2013/707686

Abstract

We investigate the number of periodic solutions of second-order asymptotically linear difference system. The main tools are Morse theory and twist number, and the discussion in this paper is divided into three cases. As the system is resonant at infinity, we use perturbation method to study the compactness condition of functional. We obtain some new results concerning the lower bounds of the nonconstant periodic solutions for discrete system.

Citation

Download Citation

Honghua Bin. Zhenkun Huang. "Estimate of Number of Periodic Solutions of Second-Order Asymptotically Linear Difference System." Abstr. Appl. Anal. 2013 (SI40) 1 - 8, 2013. https://doi.org/10.1155/2013/707686

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095257
MathSciNet: MR3073442
Digital Object Identifier: 10.1155/2013/707686

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI40 • 2013
Back to Top